Hi, My mother is diganosed with lupus nephrities ( stage iiia). she is taking cellcept ( 500mg x2) & predisolone ( wysolone 40 mg). what could be the side effects of these drugs. she has a severe stomach pain ( lower abdominal pain) & from last 3-4 days she has back pain as well. nausea & vomiting feeling. it is difficult for her to walk the few meters, after what duration we should go for KFT test
Waiting for the responses, earlier responses would be appreciated as she is facing lot of difficulties due to this
My mother also have high sugar level & Blood pressure & she is taking medicines for these, so all these drugs can change the LFT & KFT reports as her figures changed only in 10 days. 10 days before all the figures were normal in LFT & creatinine levl was 0.89 & now creatinine is 1.17 & urea level has been increased from 35 to 70, utric acid is 12.5. what we can do.please help.
My name is Quinn Philip. My wife experienced a total kidney failure as a result of inflammation of the kidney also known as Lupus nephritis. This was very challenging as a husband and a father. After a successful kidney transplantation surgery and proper treatment, she got back her life. I came to realize that other people with such a problem need attention, care, advice and support. I am here to do the little I can in helping you if you let me. I hope to share my experience and give advice/support. Feel free to send me a message anytime.
Thanks a lot Phillip. I need your experience & advice, we can't do Kidney transplantation in case of my mother, as she is already ILD patient. so we are trying to slow down this process. at what stage your wife was, when detected with CKD & how much time took to kidney failure? did she faced the same complications of severe stomach & back pain, or is this means that if she is having severe pain so this is inflammation of the process. what other things we can do to serve her better. I appreciate your quick response. Thanks
I just sent you a private message. Going by my experience, I also forgot to mention that continues healthy eating can slow down this process. Reduce the intake of cholesterol and salt. Her health condition is characterized with severe pain. For now, I strongly advise that you consult your doctor on the proper diet she should take and if she should continue taking the already prescribed drugs. Please respond to my message as soon as you can. Thanks.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.